Maynooth University

Maynooth University ePrints and eTheses Archive

Maynooth University Library

Modeling 802.11 Mesh Networks

Duffy, Ken and Leith, Douglas J. and Li, Tianji and Malone, David (2006) Modeling 802.11 Mesh Networks. IEEE Communications Letters, 10 (8). pp. 635-637. ISSN 1089-7798

[img] Download (171kB)
Official URL: http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arn...

Abstract

We introduce a tractable analytic model of throughput performance for general 802.11 multi-hop multi-radio networks subject to finite loads. The model’s accuracy and utility is illustrated by comparison with simulation.

Item Type: Article
Additional Information: Copyright Notice "©2006 IEEE. Reprinted from IEEE Communications Letters. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE." http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=1665135&isnumber=34857
Keywords: Performance analysis; Mesh networks; IEEE 802.11; Telecommunication network topology; Wireless LAN; IEEE 802.11 mesh network; Multihop multiradio network; Tractable analytic model.
Subjects: Science & Engineering > Hamilton Institute
Science & Engineering > Computer Science
Item ID: 1204
Identification Number: 10.1109/LCOMM.2006.1665135
Depositing User: Tianji Li
Date Deposited: 22 Jan 2009 14:17
Journal or Publication Title: IEEE Communications Letters
Publisher: IEEE
Refereed: Yes
URI:

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...